# SDR RAIA00604023

- Difficulty date: April 16, 2006
- Submitted: April 18, 2006
- Operation: Air carrier
- Aircraft: N822HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145069
- Aircraft time: 18,268 hours, 16,061 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 8005701
- Part serial: 9526
- Condition: Malfunctioned
- Location: Mlg
- Part time: 2,149 hours, 1,448 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 5513 - STL - LANDING GEAR LEVER DISAGREE AFTER TAKEOFF.  MAINTENANCE REMOVED AND REPLACED THE LT MLG FORWARD PROXIMITY SWITCH.
